# SDR DHL2004780510

- Difficulty date: September 10, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, FWD CARGO COMP BILGE BS 480 STR 27 LT HAS BULGING AND CRACKS IN CHANNEL AT FASTENERS.  REMOVED FASTENERS FOR ACCESS AT FWD CARGO COMP BILGE BS 480 STR 27L IAW B727 SRM 51-30-2.  CUT OUT DAMAGE SECTION OF STRINGER APPROX 16 1/4".  FABRICATED ONE STRINGER REPAIR APPROX 16 1/4 USING BACB 1498-142 PO NR 9001233 AND ONE SPLICE APPROX 10 1/4/ USING BACB 1498-131 PO NR 9001233 IAW B727 SRM 53-10-3 FIG 1 ALODINE AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED STRINGER REPAIR AND SPLICE IAW B727 SRM 53-10-3 FIG 1.
